MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Codes Defective Alarm (1014); Complete Blockage (1094); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was initially received for the complaint that the device was beeping in occlusion with no reason and the customer had to remove the battery to turn it off.During investigation found the found damaged dso seal.This malfunction makes the event reportable.Review of event log/alarm history found no event history related to the current complaint.There was no 12-month service history reported.The visual and functional testing was performed.The visual test was performed and found damaged dso seal and got replaced.The primary problem was the defective dso sensor and was replaced.After the repair the device must pass all functional tests before it will be shipped back to the customer.
 
Event or Problem Description
It was stated that the device was beeping in occlusion with no reason and the customer had to remove the battery to turn it off.During investigation found the found damaged dso seal.This malfunction makes the event reportable.There was no patient involvement.

Brand Name
CADD-SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24383192
Report Number3012307300-2026-01442
Device Sequence Number10208265
Product Code FRN
UDI-Device Identifier10610586042591
UDI-Public(01)10610586042591(11)150527
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0102-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown